Randomized algorithms and upper bounds for multiple domination in graphs and networks
Gagarin, A. , Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X
Publisher's URL: http://dx.doi.org/10.1016/j.dam.2011.07.004
We consider four different types of multiple domination and provide new improved upper bounds for the k- and k-tuple domination numbers. They generalise two classical bounds for the domination number and are better than a number of known upper bounds for these two multiple domination parameters. Also, we explicitly present and systematize randomized algorithms for finding multiple dominating sets, whose expected orders satisfy new and recent upper bounds. The algorithms for k- and k-tuple dominating sets are of linear time in terms of the number of edges of the input graph, and they can be implemented as local distributed algorithms. Note that the corresponding multiple domination problems are known to be NP-complete.
Repository Staff Only: item control page
Total Document Downloads in Past 12 Months
Total Document DownloadsMore statistics for this item...